# SDR ASAA11410112

- Difficulty date: July 2, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 654688011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 908 BUTT SPLICE BETWEEN STR 21R 26R HAS OVERSIZED HOLE FROM PREVIOUS REPAIR.  FABRICATED NEW BUTT SPLICE IAW B737 400 SRM 51 40 05 PART TO BE INSTALLED ON NR 5327462.
